1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Will Karela tablets cause a delay in periods?

Discussion in 'Fertility & Trying to Conceive' started by OCdesigirl, Sep 16, 2012.

  1. OCdesigirl

    OCdesigirl Gold IL'ite

    Messages:
    681
    Likes Received:
    392
    Trophy Points:
    138
    Gender:
    Female
    I am so confused I do not want to take anything that causes a delay in my cycle, that may later cause trouble when TTC does anyone have any knowledge on karela tablets? I can not drink the juice :eek so was thinking to try the tablets.


    thank you
     
    Loading...

  2. Nijasav

    Nijasav IL Hall of Fame

    Messages:
    3,706
    Likes Received:
    2,349
    Trophy Points:
    308
    Gender:
    Female
    It is better you don't try any new tablets if you are in TTC.
    Fry the karela in desi ghee and sprinkle some chilli powder + salt and have it... It is good for health...
     

Share This Page